# SDR SWAA2020080401611

- Difficulty date: July 19, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; Z-ANGLE; BS500I - BS400; WL 156; LBL24; MULTIPLE AREAS OF CORROSION / REMOVED CORROSION AT L/H AS MARKED FROM STA 500A TO 500I IAW SRM 53-00-53-1A-2 AND SRM 51-10-02-0G-0. VERIFIED WITH 10X MAGNIFICATION. ORIGINAL THICKNESS .040'; AT LOWEST POINT SPOT .032' WITH .008' MATERIAL LOSS; OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103.1 TOOL: 36646 DUE: 05 OCT 20. REMOVED OUT OF LIMITS L/H Z ANGLE SECTION FROM 480 + 10 TO 500I AND INSTALLED REPAIR SECTION IAW SRM 53-00-53-2R-5 AND DWG 143A7500 REV - . APPLIED CIC IAW SRM 53-00-53-2R-5 STEP 4I P/N 143A7501-187
